# SDR GLBA96148

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPW - PILOT TRAINING, LANDING GEAR DOES NOT RETRACT.  MAINTENANCE CYCLED GEAR FIFTEEN TIMES AND COULD NOT DUPLICATE.  REMOVED AND REPLACED THE HYDRAULIC POWER PACK PRESSURE SWITCH AND SERVICE VALVE ASSEMBLY.  CYCLED GEAR SEVERAL MORE TIMES WITH NO FAILURE.  (M)
